MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539260
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401captures the reportable event of catheter-guide break.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary stent was used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During preparation, the device could not be deployed, and the catheter guide was broken.The procedure was completed with another of the same device.There were no patient complications as a result of this event and the patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401captures the reportable event of catheter-guide break.Block h11: the flexima biliary stent was not returned for analysis; however, media analysis was performed on a video provided by the complainant where it can be observed that it was not possible to introduce a guidewire, and the guide catheter was observed kinked.Product analysis could not confirm the reported events of catheter guide break and stent failure to deploy; the product was not returned for analysis.Based on the information available and without proper evaluation of the device, it is unknown if the clinical observations were due to the technique used during the procedure, anatomical conditions or related to device malfunction.Therefore, due to the lack of evidence and without proper evaluation of the complaint device, cause not established is selected as the most probable root cause.

Brand Name
FLEXIMA? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23829802
Report Number3005099803-2025-06753
Device Sequence Number21149326
Product Code FGE
UDI-Device Identifier08714729162575
UDI-Public(01)08714729162575(17)261203(10)32983202
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00539260
Device Catalogue NumberM00539260
Device Lot Number0032983202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer12/26/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/20/2026
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown